MathSciNet Relay Station
MathSciNet bibliographic data
MR2824740 37N40 (26A33 34K37 45J05 91G80)
Wang, Zhen; Huang, Xia; Shi, Guodong Analysis of nonlinear dynamics and chaos in a fractional order financial system with time delay. Comput. Math. Appl. 62 (2011), no. 3, 1531–1539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement